# SDR SWAA2016062453185

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 6,276 hours, 2,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A3230
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN BULLNOSE EMERGENCY LIGHTS DIRTY BETWEEN ROW 1 TO ROW 30.  CLEANED LIGHTS IAW SRM.
